Some exact Bianchi solutions

R. Maartens*, M. F. Wolfardt

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

A technique for constructing first integrals is used to regain two orthogonal Bianchi perfect fluid solutions in a unified way and to find an apparently new Bianchi type-V tilted solution with stiff fluid. The solution includes a big bang model which is asymptotically tilted.

Original languageEnglish
Article number010
Pages (from-to)1525-1533
Number of pages9
JournalClassical and Quantum Gravity
Volume9
Issue number6
DOIs
Publication statusPublished - 1 Dec 1992

Cite this